Sociology / Sociologie >
Dennie, Donald >
Articles >

Please use this identifier to cite or link to this item:

Title: Historique du bilinguisme à l'Université Laurentienne
Authors: Dennie, Donald
Issue Date: 1985
Publisher: Institut franco-ontarien Université Laurentienne
Citation: Dennie, Donald. «Historique du bilinguisme à l'Université Laurentienne». Revue du Nouvel-Ontario, numéro 7 (1985) :115-118.
ISSN: 0708-1715
Appears in Collections:Articles

Files in This Item:

File Description SizeFormat
Dennie RNO 7.pdf159.51 kBAdobe PDFView/Open

Items in LU|ZONE|UL are protected by copyright, with all rights reserved, unless otherwise indicated.